# SDR ASAA2013050294690

- Difficulty date: May 2, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 24,953 hours, 7,738 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL.  ACFT GROUNDED.  ACCOMPLISHED FMC SYS.  BITE  IAW FIM TASK 34-61-801. NO FAULTS FOUND IAW FMC SYS.  TEST IAW AMM 34-61-00-710-801. OPS CK GOOD ACFT OK FOR SERVICE.
